March 11th, 2013

Kitty lite
  • em1333

Appetite Changes on Mirena?

Hi Everyone!

I looked on the open webs as well as through the IUD_Divas FAQ and a bunch of possibly related tags and couldn't find anything concrete on this subject...

I've had my Mirena in for about two weeks and have seriously lost my appetite. I've struggled with depression off and on before and this feels different from that kind of lack of appetite. I've also gone off of HBC before and didn't lose my appetite then either.

Has anyone else had their appetite change, in either direction, since getting a Mirena installed?

Any thoughts, advice, or other places to look for information would be appreciated!

[About me: 27yo, NP, had Paraguard '09-10, Mirena installed 02/27/2013]

Severe Urinary Tract Infection-Like Side Effects with Mirena IUD- Am I the Only One?

Hi everyone! I have been just reading posts on here since I got my Mirena IUD in about 4 months ago, but I have decided to post since I haven't found much information regarding my problem.

About a week after I got my IUD put in I started experiencing urinary tract infection like symptoms. However, I have gotten 2 UTI tests in that time and they both came back negative. I only have had 1 UTI in my life (I am 27), but the symptoms are almost identical. Some days are worse than others but I always have a constant feeling of needing to urinate. Sometimes it gets so strong I feel like I can't get to the bathroom quick enough. Even after using the bathroom, I immediately feel like I have to go again. I can't even run or do exercise comfortably.

Also, sex is especially uncomfortable. It aggravates the feeling and I am either in pain or feeling like I have to urinate throughout sex. My doctor tells me that he's never heard of an IUD causing side effects like this and he doesn't think it's linked. However, I am convinced the IUD brought this on. I experienced a very painful insertion and a month of cramps that literally brought me to my knees. Since I braved it through, I wanted to give the IUD a chance. I thought maybe the feeling would go away after a while, but it hasn't.

With a lot of thought, I have decided to get it removed. I am just hoping and praying this feeling will stop after it's out. I am also going to my regular medical doctor to hopefully rule out other causes.

SO, here's my question. Have anyone of you experienced similar symptoms? Or do you know of anyone who has? Do you think this is the IUD's fault?

Thanks a million.
Bre
freya

4 week update

My insertion experience is here: http://iud-divas.livejournal.com/3324669.html

I have had light consistent bleeding since about a week after insertion. I can't really call it spotting simply because of how constant it's been, but it hasn't been anything major. My previous periods were extremely heavy with clotting, I could not use tampons because even super absorbancy would leak, and I would bleed through an overnight pad in less than two hours. I have been getting by with one thin regular absorbancy pad a day. For the last few days the bleeding has been slightly heavier (I think my body is trying to have a "normal" period), but again nothing major, nothing more than one pad a day can handle and NO CLOTS!! I have an idea that my uterus is shedding as soon as the lining starts to build up since some days were heavier than others, but is this normal? I'm curious as to how much longer this will last. My doctor didn't schedule a check-up after insertion, but I have experienced the disappearing and reappearing strings so I know it's still in there and where it needs to be. Maybe I'm just getting impatient, but after having horrible periods I'm ready for the bleeding to end.